# SDR AWXA200700366

- Difficulty date: March 10, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 11,243 hours, 4,270 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON L2 DOOR WAY FLOOR PANEL 261 FF, FR 66 - FR 68, +Y1550.  REPLACED  L2 DOOR WAY FLOOR PANEL 261 FF, FR 66 - FR 68, +Y1550 IAW AWA TASK CARD C1C53303.
